# SDR SWAA2022031509225

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB AFT BULKHEAD VERTICAL SUPPORT ANGLE STA 947 LBL 11 WL 160 (MARKED) / REMOVED BULKHEAD VERTICAL SUPPORT ANGEL FROM BS947 LBL11 WL160 IAW SRM 51-40-02-0G-0 FORMED NEW BRACKET FROM 7075-T0 .080 LOT#1365747-1 PE-DWG 149A8118 RECIVED NEW SUPPORT BRACKET LOCATED AND DRILLING NEW SUPPORT BRACKET AND INSTALLED SUPPORT BRACKET IAW 737 SRM 57-40-05-0G-0 AND SRM 51-40-02-0G-0
